Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Back pain, hip pain, unable to stand, ankle pain. Diagnosed as PIVD. How to reduce pain?

I am suffering from back pain on the right hip. I do get pain when I stand for about 10 minutes or when I walk for about 300 mtrs. Initially pain was on right ankle. Now there is no pain on the ankle but only on top of right hip. When I visited Orthopedic surgeon , he has diagnosed it as PIVD (L5 S1). Now I request you to suggest me Correct Remedial measures to reduce the pain.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, PIVD means your nerves being pressed upon by a disc. The symptoms as well as the treatment options vary with the severity. Remember, lifting anything heavy, sitting for long hours, sitting on the ground are better avoided for the present. Hot fomentation, a bit of physiotherapy will help. If you feel decreased power or sensations in the legs, get an MRI done.
Answered: Wed, 19 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor